# SDR 20010322CW007

- Difficulty date: January 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N31DB
- Make and model: Cessna 401
- Aircraft serial: 4010202
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOWN  LIGHT DID NOT ILLUMINATE.  SWITCH ACCT LEAF WAS BROKEN.
